RUS  ENG
Full version
JOURNALS // Matematicheskii Sbornik // Archive

Mat. Sb., 1989 Volume 180, Number 9, Pages 1211–1233 (Mi sm1657)

This article is cited in 8 papers

On an integral equation for the Dirichlet problem in a plane domain with cusps on the boundary

V. G. Maz'ya, A. A. Soloviev


Abstract: Integral equations for the Dirichlet problem for the Laplace operator are studied in a plane domain whose boundary has interior or exterior peaks with tangency of first order. Theorems on unique solvability and asymptotics of solutions near the peaks are presented.
Bibliography: 8 titles.

UDC: 539.3

MSC: 31A25, 35J05, 45A05

Received: 19.09.1988


 English version:
Mathematics of the USSR-Sbornik, 1991, 68:1, 61–83

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025